zbMATH — the first resource for mathematics

On semigroups that are semilattices of groups. (English) Zbl 0225.20038

20M12 Ideal theory for semigroups
Full Text: EuDML
[1] S. Lajos: On semigroups which are semilattices of groups. Acta Sci. Math. 30 (1969), 133 - 135. · Zbl 0174.30701
[2] Š. Schwarz: A theorem on normal semigroups. Czechoslovak Math. J. 10 (85), (1960), 197-200. · Zbl 0098.01704
[3] S. Lajos: A criterion for Neumann regularity of normal semigroups. Acta. Sci. Math., 25 (1964), 172-173. · Zbl 0142.25504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.